I am taking Premarin 0.625 mg. I have been taking it since 5 July 2007. Recently I have been having problems with a rash, which comes and goes in my hair, on my face and on my neck, it is itchy. I have been to see my GP and she said it could be the HRT. To carry on taking it for the time being, but if it gets any worse to let her know. She said I may need to come off the Premarin and go onto a different HRT tablet. Has any one else had this problem? Your advice would be appreciated.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...